Acute aortic occlusion in a patient with heparin-induced thrombocytopenia treated by thrombectomy.
AffiliationDepartment of Vascular Surgery, St. Vincent's University Hospital, Elm Park, Dublin 4, Ireland. firstname.lastname@example.org
Arterial Occlusive Diseases
MetadataShow full item record
CitationAcute aortic occlusion in a patient with heparin-induced thrombocytopenia treated by thrombectomy. 2012, 181 (3):397-400 Ir J Med Sci
JournalIrish journal of medical science
AbstractHeparin-induced thrombocytopenia syndrome (HITS) is an infrequent complication of heparin anticoagulation.
- Catheter-directed thrombolysis of acute lower extremity arterial thrombosis in a patient with heparin-induced thrombocytopenia.
- Authors: Turba UC, Bozlar U, Simsek S
- Issue date: 2007 Dec 1
- [Heparin-induced thrombocytopenia in a patient with acute thrombosis, acute aortic dissection and acute lower limb ischaemia].
- Authors: Peteja M, Chmelo J, Zuchnická J, Zonča P, Mazur M
- Issue date: 2013 Nov
- Heparin-induced thrombocytopenia with abdominal aortic stent-graft acute thrombosis.
- Authors: Canaud L, Hireche K, Marty-Ané C, Alric P
- Issue date: 2013 Aug
- Acute limb ischemia secondary to heparin-induced thrombocytopenia after cardiac surgery.
- Authors: Kreidy R, Hatem J
- Issue date: 2004 Jul-Sep
- Acute aortic occlusion by massive piling-up of large unstable thoraco-abdominal thrombi attributable to heparin-induced thrombocytopenia.
- Authors: Tomescot A, Ilie I
- Issue date: 2012 Jul 17